# SDR CA190617005

- Difficulty date: December 18, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: D675623020103
- Condition: Debonded
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT  PASSENGER WINDOW - A PORTION OF THE REAR EDGE OF THE WINDOW SEPARATED FROM THE FRAME.
